Journal of Financial Risk Management

Journal of Financial Risk Management

ISSN Print: 2167-9533
ISSN Online: 2167-9541
www.scirp.org/journal/jfrm
E-mail: jfrm@scirp.org
"Optimal Insurance under Heterogeneous Belief"
written by Huimin Yu, Ying Fang,
published by Journal of Financial Risk Management, Vol.9 No.3, 2020
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top